# SDR 2023FA0000815

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: General aviation
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Part number: HOV373DR270FU
- Part serial: V1135AB
- Condition: Cracked
- Location: Zone 400
- Part time: 1,944 hours, 1,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT: AIRSHIP, ZEPPELIN LZ N07-101, #1 POSITION, HOFFMAN PROPELLER MODEL HO-V373-DR/270FU, S/N V1135AB, CRACK DISCOVERED AT THE #3 BLADE ROOT FERRULE.
